# SDR USAA2010030190471

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C3379814
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON KEEL BEAM MACHINED FORMER AT BS 711, LBL 6.5.  REPLACED KEEL BEAM MACHINED FORMER AT BS 711, LBL 6.5 IAW B737 SRM 51-70-03 & BOEING DRAWING 65-45866.
